# SDR RRXA002249

- Difficulty date: May 12, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5701446502
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND ELONGATED AND DELAMINATED SCREW HOLES ON THE RIGHT O/B FLAP VANE NR 3 ON THE L/E OF THE VANE, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED NR 3 FLAP VANE IAW MM 27-51-14.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
